# SDR FDEA201105241960

- Difficulty date: May 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5087
- Condition: Gouged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1600 HAS NUMEROUS GOUGES BETWEEN RBL 60 TO LBL 60.  REMOVED AND REPLACED FLOORBEAM, FOUND TO BE OUT OF LIMITS PER SRM 53-00-51 FIG.101 DETAIL 3.  LOCATED AND DRILLED FASTENER HOLES IN NEW FLOORBEAM PER SRM 51-40-02. APPLIED TOP COAT PER SRM 51-20-01. PART MARKED PER GMM 7-0-1001 AND INSTALLED PER SRM 53-00-51, FIG.1, SHEET 5OF 8, AND SRM 51-40-02.  MAJOR REPAIR
